Title: Asymptotic representation of high-frequency, low-degree p-modes in stars and in the Sun
Authors: Smeyers, Paul ×
Vansimpsen, T
DeBoeck, I
Van Hoolst, Tim #
Issue Date: Mar-1996
Publisher: EDP Sciences
Series Title: Astronomy & Astrophysics vol:307 issue:1 pages:105-120
Abstract: A second-order asymptotic representation of high-frequency, low-degree non-radial p-modes in stars and in the Sun is derived by means of asymptotic expansion procedures applying to singular perturbation problems. In imitation of Tassoul (1990), a system of two second-order differential equations in the divergence and the radial component of the Lagrangian displacement is used in which the terms containing the Eulerian perturbation of the gravitational potential are kept. A comparison is made with Tassoul's second-order asymptotic representation based on the application of Olver's asymptotic procedure.
ISSN: 0004-6361
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Physics and Astronomy - miscellaneous
Institute of Astronomy
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science